# SDR CALA2022081602073

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Elongated
- Location: Fr64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HOLE FLOORBEAM -Y765 BTW FR64 TO FR66  AT AFT GALLEY AREA. REPLACED FLOOR BEAM-Y765 LOC BTW FR64 TO FR66 AT AFT GALLEY AREA.
